# SDR DHL9980510C

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RUDDER L/E AT STA ZR 159 HAS DAMPER HOUSING CRACKED.  REMOVED CRACKED WEB,  FABRICATED REPAIR PARTS AND INSTALLED PER SRM  51-1-21 AND DRAWING NR MHA 3115.  N/R 1071
